RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chugunova, Marina Vasil'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:118
Abstract pages:670
Full texts:190
References:81
Professor
E-mail: ,

http://www.mathnet.ru/eng/person31104
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. I. B. Krasnyuk, R. M. Taranets, M. Chugunova, “Stationary solutions for the Cahn–Hilliard equation coupled with Neumann boundary conditions”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  60–74  mathnet  isi  elib
2013
2. M. Chugunova, V. Strauss, “On factorization of a differential operator arising in fluid dynamics”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:3 (2013),  104–111  mathnet
2009
3. T. Ya. Azizov, M. V. Chugunova, “Pontryagin's Theorem and Spectral Stability Analysis of Solitons”, Mat. Zametki, 86:5 (2009),  643–658  mathnet  mathscinet  zmath  elib; Math. Notes, 86:5 (2009), 612–624  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020